# SDR AALA201701119004

- Difficulty date: January 10, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 13,373 hours, 5,381 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164903613
- Condition: Faulted
- Location: Extract
- Part time: 13,359 hours, 5,377 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL BURNING ODOR IN COCKPIT. ECAM VENT EXTRACT FAULT.  MAINTENANCE REPLACED AVIONICS VENT FAN 18HQ IAW AMM 21-26-51-000-001-A AND 21-26-51-400-001-A.
